Volume 5, Issue 3 (Winter 2000)                   IJPCP 2000, 5(3): 18-22 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tofani H, Behdani F. Report of one case of agranulocytosis after clozapine treatment. IJPCP. 2000; 5 (3) :18-22
URL: http://ijpcp.iums.ac.ir/article-1-1763-en.html
1- Psychiatrist, Ebne Sina Hospital, Mashhad, Iran, I.R.
2- Psychiatrist
Abstract:   (7763 Views)

  Introduction : clozapine is the first effective antipsychotic drug with the least extra pyramidal side effects and more agranulocytosis than other standard neuroleptics. Granolocytopenia or agranulocytosis occurs in 1 to 2 percent of all patients treated with clozapine. agranulocytosis due to clozapine is a fatal disorder that requires immediate clinical intervention.

  Method : this paper reports agranulocytosis after clozapine treatment in a 52 years old women with chronic schizophrenia. Conclusion: since agranulocytosis after clozapine treatment is rare and its side effects in psychotic patients are very few, it seems that clozapine with regular blood cell count is an effective drug in the treatment of refractory schizophrenia, patients with tradive dyskinesia and those experiencing severe extra pyramidal side effects.

Full-Text [PDF 1767 kb]   (1631 Downloads)    
Type of Study: Original Research | Subject: General
Received: 2012/12/18

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Psychiatry and Clinical Psychology

Designed & Developed by : Yektaweb